# SDR FOTR2020815666

- Difficulty date: March 31, 2011
- Submitted: March 31, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N595AG
- Make and model: Boeing 737-4S3
- Aircraft serial: 25595
- Aircraft time: 53,357 hours, 29,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Part time: 53,357 hours, 29,982 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN CABIN STRINGER 17 RT, CUSP WEB UPPER SURFACE HAS AREAS OF CORROSION BETWEEN BS 727D AND BS 727E.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-04.  FABRICATED NEW WEB FROM 7075T6 .032 PO 9009201 DIM 20.6250" X 7.0312" IAW SRM 53-60-13 FIG 1 AND 51-30-1.  INSTALLED NEW WEB IAW SRM 51-40-02.
